Title: Fast Poisson solver in a three-dimensional ellipsoid
Authors: Lai, MC
交大名義發表
National Chiao Tung University
Keywords: fast Poisson solver;elliptical coordinates;prolate spheroidal coordinates;symmetry condition
Issue Date: 2003
Abstract: We present a simple and efficient fast direct solver for 3D Poisson problem in elliptical coordinates. The method relies on representing the solution as a truncated Fourier series, then solving the partial differential equation of Fourier coefficients by second-order finite difference discretizations. Using a grid by shifting half mesh away from the poles and incorporating the derived numerical boundary values, the difficulty of coordinate singularities can be elevated easily. Besides, the resulting linear equations can be solved very efficiently by some existing numerical algorithms.
URI: http://hdl.handle.net/11536/18435
ISBN: 0-8218-3261-1
ISSN: 0271-4132
Journal: CURRENT TRENDS IN SCIENTIFIC COMPUTING
Volume: 329
Begin Page: 203
End Page: 208
Appears in Collections:Conferences Paper